# SDR REXA2015102901028

- Difficulty date: October 29, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL, BETWEEN FS 672 & 720 IS CORRODED.  FABRICATED SERVICEABLE SEAT TRACK SH690-36284-1 IAW REO 670-53-00-343 REV M ISSUE 10 10 15.  REPAIRED CORRODED SEAT RAIL BY REMOVING DAMAGED TRACK SEGMENT.  FABRICATED & INSTALLED NEW TRACK IAW GREO 670-53-00-343 REV M & AMM 53-00-49- 400-801-A07.
